# SDR SWIA20250905

- Difficulty date: September 5, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP CORRODED FROM FS574 TO FS621.  REPLACED FLOOR SUPPORT CAP FROM FS574 TO FS 621 IAW BOMBARDIER REO 601R-53-61-3778 REV-B DATED 2016-12-19 COMPLETED TASK CARD 51-900-1003-SKY.
